# SDR AALA20050548

- Difficulty date: August 22, 2005
- Submitted: August 23, 2005
- Operation: Air carrier
- Aircraft: N697AN
- Make and model: Boeing 757223
- Aircraft serial: 26977
- System (JASC): 2565 · Escape Slide
- Part: Strap
- Part number: 31564101
- Condition: Missing
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MEX - ON PREFLIGHT INSPECTION, CREW REPORTED SURVIVAL EQUIPMENT D RING STRAP MISSING FROM 2 RIGHT DOOR EMERGENCY SLIDE.  REPLACED STRAP AT 2 RIGHT DOOR EMERGENCY SLIDE.  SYSTEM GROUND CHECKED NORMAL OPERATION.
